# SDR AALA20001737

- Difficulty date: October 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, TWO CROSS AISLE EMERGENCY EXIT LIGHTS UNDER FORWARD GALLEY FLIGHT ATTENDANT SEAT INOPERATIVE.  REPAIRED CONNECTOR PIN AT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
